Alert archive / New York / Special Weather Statements in 2011

Special Weather Statement, NWS Buffalo, NY

September 5, 2011Jefferson County, Lewis County, Oswego County, New York

NWS Buffalo, NY issued this special weather statement at Sep 5, 2011, 1:28 AM EDT for Jefferson County, Lewis County, Oswego County, New York. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2011, 1:28 AM EDT (05:28 UTC)
Expired
Sep 5, 2011, 3:00 AM EDT
In force
92 min
Issued by
NWS Buffalo, NY

Counties Jefferson County, NY, Lewis County, NY, Oswego County, NY

The radar

The Ft Drum radar (KTYX), 39 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 5.5 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 311 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
311 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1307 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WWUS81 KBUF 050528
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
128 AM EDT MON SEP 5 2011

NYZ006>008-050700-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
128 AM EDT MON SEP 5 2011

...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BRING LOCALLY HEAVY 
RAIN DURING THE EARLY MORNING HOURS...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO STREAM EAST OF LAKE 
ONTARIO. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...AND WIND 
GUSTS TO 30 MPH. AN ADDITIONAL HALF INCH TO AN INCH OF RAIN IS 
POSSIBLE BETWEEN 130 AM AND 300 AM...WITH STORM TOTALS LOCALLY UP TO 
3 INCHES POSSIBLE. HEAVIEST AMOUNTS WILL BE ALONG THE IMMEDIATE LAKE 
SHORE IN OSWEGO AND JEFFERSON COUNTIES. 

HEAVY RAIN WILL CAUSE PONDING OF WATER ON SOME ROADS...AND RISES IN 
SOME OF THE SMALLER CREEKS AND STREAMS ACROSS THE REGION. MOTORISTS 
SHOULD EXERCISE CAUTION WHEN TRAVELING TONIGHT.

LAT...LON 4410 7516 4379 7513 4334 7628 4351 7645
      4354 7623 4378 7623 4391 7637 4388 7645
      4390 7645 4393 7637 4387 7621 4392 7614
      4398 7622 4396 7629 4411 7638 4420 7629
      4424 7612 4430 7614 4440 7584

$$

APFFEL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Sep 4, 11:48 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Sep 4, 11:48 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1148 PM EDT SUN SEP 4 2011

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL EASE ACROSS THE REGION TONIGHT...
INTERACTING WITH A WARM AND MUGGY AIRMASS THAT HAS BEEN IN PLACE
SINCE THURSDAY. THIS WILL RESULT IN WIDESPREAD SHOWERS ALONG WITH
A FEW THUNDERSTORMS. THE RAIN WILL THEN GRADUALLY TAPER OFF
MONDAY...THOUGH CLOUDY AND COOL WEATHER WILL LINGER UNTIL HIGH
PRESSURE FINALLY BUILDS INTO THE REGION ON TUESDAY.

&&

.NEAR TERM /THROUGH MONDAY/...
A SLOW MOVING COLD FRONT IS NOW IN THE PROCESS OF CROSSING OUR
FORECAST AREA...AS IT HAS ALREADY PUSHED ACROSS KIAG AND KBUF. THE
KBUF RADAR HAS BEEN AN EXCELLENT TOOL TO VIEW THE PASSING OF THIS
FRONT...AS THE VELOCITY IMAGES CLEARLY SHOW THE SFC BOUNDARY PUSHING
TO THE EAST ACROSS THE LOWER GENESEE VALLEY (0335Z).

AS EXPECTED...THE COMBINATION OF THE LOW LEVEL CONVERGENCE WITH THE
FRONT...AND SOME SUPPORTING UPPER LEVEL DIFFLUENCE...IS DOING AN
EFFICIENT JOB AT LIFTING THE MOISTURE RICH AIRMASS AND PRODUCING
WIDESPREAD SHOWERS AND THUNDERSTORMS. WHILE THE BULK OF THIS
ACTIVITY HAS BEEN OVER THE NIAGARA FRONTIER AND COUNTIES BORDERING
LAKE ONTARIO THUIS FAR (0335Z)...ALL OF THIS ACTIVITY WILL PUSH EAST
OVERNIGHT.

RADARS HAVE BEEN DOING A GOOD JOB AT ESTIMATING QPF UP THIS
POINT...WHICH IS AVERAGING A HALF TO ONE INCH AN HOUR UNDER THE
HEAVIER STEADIER DOWNPOURS. DESPITE THIS RAIN FALL...RELATIVELY DRY
ANTICEDENT CONDITIONS HAVE KEPT RUNOFF TO A MINIMUM WITH LOCAL
TRIBUTARIES ONLY SHOWING A MINIMAL RESPONSE UP TO THIS POINT. RAIN
FALL ACROSS THE FORECAT AREA THROUGH THE NIGHT SHOULD RANGE FROM
ABOUT THREE QUARTERS OF AN INCH TO TWO INCHES. HAVE BEEN COVERING
THIS RAIN FALL WITH SPECIAL WEATHER STATEMENTS...BUT DID END UP
ISSUING ONE FLOOD ADVISORY FOR PORTIONS OF THE NIAGARA FRONTIER.

EVEN WHERE THE RAIN DOES END ON MONDAY...CLOUDY CONDITIONS WILL
LIKELY REMAIN IN PLACE GIVEN BOTH THE INCREASINGLY COOL AIRMASS
ALOFT...AND THE LINGERING NORTHERLY UPSLOPE FLOW OFF OF LAKE
ONTARIO. COUPLED WITH A SUBSTANTIALLY COOLER AIRMASS ADVECTING IN
BEHIND THE DEPARTING FRONT...THE LINGERING CLOUDS AND PRECIP WILL
RESULT IN MUCH COOLER HIGH TEMPERATURES ON MONDAY COMPARED TO THE
PREVIOUS FEW DAYS...WITH READINGS STRUGGLING TO GET MUCH ABOVE THE
LOWER TO MID 60S IN MOST LOCATIONS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
THE LATEST NAM HAS COME A LITTLE MORE IN LINE WITH THE GFS AND THE
ECMWF BY SHOWING A MORE PROGRESSIVE MOVEMENT TO THE UPPER LEVEL
TROUGH AND ASSOCIATED SURFACE COLD FRONT. THE MODELS GENERALLY
AGREE THAT THE SLOWLY DEPARTING COLD FRONT WILL REACH THE NEW
ENGLAND COAST BY TUESDAY MORNING WITH A COUPLE OF WEAK WAVES MOVING
NORTHEAST ALONG THE BOUNDARY. AS A RESULT...EXPECT A GRADUAL WEST TO
EAST DECREASE IN SHOWERS MONDAY NIGHT WITH MOST AREAS WEST OF THE
GENESEE VALLEY EXPECTED TO SEE MAINLY DRY CONDITIONS BEFORE DAYBREAK
TUESDAY. ANY SHOWERS THAT LINGER INTO TUESDAY MORNING SHOULD END
FAIRLY QUICKLY AS THE UPPER LEVEL TROUGH AND SURFACE COLD FRONT
CONTINUE TO PULL OUT TO THE EAST.

THE NORTHERLY UPSLOPE FLOW BEHIND THE FRONT AND LINGERING LOW LEVEL
MOISTURE WILL LIKELY RESULT IN A FAIR AMOUNT OF CLOUDS THROUGH
TUESDAY MORNING...BUT THE MOISTURE SHOULD THIN OUT DURING THE
AFTERNOON AS HIGH PRESSURE BUILDS IN FROM THE UPPER MIDWEST. THIS
SHOULD RESULT IN SOME SUNSHINE DURING THE AFTERNOON...BUT IT WILL BE
COOL WITH TEMPERATURES EXPECTED TO RANGE THROUGH THE 60S. CLOUDS
WILL CONTINUE TO THIN OUT TUESDAY NIGHT AS THE SURFACE HIGH EXTENDS
EAST INTO NEW YORK STATE.

WEDNESDAY AND WEDNESDAY NIGHT...THE REMNANTS OF TROPICAL STORM LEE
ARE FORECAST TO LIFT NORTH FROM THE TENNESSEE VALLEY BEFORE GETTING
ABSORBED BY 'KATIA' ON THURSDAY. THE NORTHERN EDGE OF THE PCPN
SHIELD MAY IMPACT THE SOUTHERN TIER AND UPPER GENESEE VALLEY...WHILE
AREAS TO THE NORTH SEE AN INCREASE IN CLOUD COVER.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
THE CONFIDENCE IN THE FORECAST DURING THIS TIME PERIOD IS STILL NOT
THAT HIGH DUE TO QUESTIONS REGARDING THE POSSIBLE IMPACTS FROM THE
REMNANTS OF LEE AND KATIA. WHILE THE LATEST GUIDANCE SUGGESTS THAT
THE BULK OF THE MOISTURE FROM KATIA WILL LIKELY STAY WELL EAST OF
OUR CWA THURSDAY AND FRIDAY...THE UPPER LEVEL REFLECTION OF WHAT IS
LEFT OF LEE MAY STILL BRING A FEW SHOWERS TO PARTS OF THE CWA.

FOR SATURDAY AND SUNDAY...IT LOOKS LIKE THE TROPICAL SYSTEM WILL BE
FAR ENOUGH TO THE EAST...WHILE HIGH PRESSURE SETTLES SOUTH ACROSS
NEW YORK STATE. THEREFORE...WILL INDICATE DRY CONDITIONS FOR NOW.
TEMPERATURES WILL BE SEASONABLE WITH DAYTIME HIGHS IN THE 70S AND
OVERNIGHT LOWS IN THE 50S.

&&

.AVIATION /04Z MONDAY THROUGH FRIDAY/...
A SLOW MOVING COLD FRONT IS IN THE PROCESS OF LOWERING VFR CONDITONS
TO MVFR AND IFR FROM THE NORTHWEST. ONCE CIGS DROP TO MVFR LEVELS...
THEY WILL STAY THERE THROUGH THE NIGHT AND INTO MONDAY. THESE
CONDITONS WILL BE ACCOMPANIED BY WIDESPREAD SHOWERS...AND TO THE
AST OF ROCHESTER...SOME THUNDERSTORMS.

ON MONDAY...A NORTHERLY LOW LEVEL FLOW WILL HELP TO KEEP PLENTY OF
UPSLOPE CLOUDS ACROSS THE REGION. THIS WILL KEEP CIGS AT MVFR LEVELS
INTO AT LEAST THE MIDDAY HOURS (IFR SRN TIER) BEFORE SLOW
IMPROVEMENT IS FORECAST FOR THE AFTERNOON AND EVENING. THE WEALTH OF
CLOUDS WILL BE ACCOMPANIED BY SOME SHOWERS...ESPECIALLY SOUTH AND
EAST OF THE NIAGARA FRONTIER.

OUTLOOK...
MONDAY NIGHT...MVFR CIGS PERSISTING AND POSSIBLY LOWERING BACK TO
IFR.
TUESDAY...IMPROVEMENT TO VFR.
WEDNESDAY THROUGH FRIDAY...MAINLY VFR WITH PERIODIC CHANCES OF
SHOWERS.

&&

.MARINE...
A COLD FRONT WILL PUSH ACROSS BOTH LAKES DURING THE REMAINING
OVERNIGHT HOURS...WITH SOUTHWEST WINDS VEERING TO NORTHWEST. WINDS
WILL REMAIN BELOW SMALL CRAFT CRITERIA THOUGH.

MODERATE NORTHERLIES WILL THEN BE FOUND ACROSS THE LAKES ON MONDAY
WITH WAVES APPROACHING SCA CRITERIA. CHOPPY CONDITIONS CAN BE
EXPECTED WEST OF MEXICO BAY AND ALONG THE ENTIRE NEW YORK NEARSHORE
WATERS OF LAKE ERIE. THER GRADIENT WILL WEAKEN WITH WINDS AND WAVES
SUBSIDING MONDAY NIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...JJR/RSH
NEAR TERM...JJR/RSH
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...RSH
MARINE...JJR/RSH
Hazardous weather outlook, Sep 4, 7:47 PM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
747 PM EDT SUN SEP 4 2011

NYZ001>008-010>014-019>021-085-052100-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
747 PM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TONIGHT.

A PERIOD OF LOCALLY HEAVY RAIN IS ALSO POSSIBLE THROUGH TONIGHT...
WITH LOCALIZED MINOR FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-052100-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
747 PM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

In the hours before

Special weather statement, Sep 4, 8:42 PM EDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
842 PM EDT SUN SEP 4 2011

NYZ001-002-010>012-085-050245-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-SOUTHERN ERIE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...BUFFALO...
BATAVIA...WARSAW...ORCHARD PARK...SPRINGVILLE
842 PM EDT SUN SEP 4 2011

...HEAVY RAINFALL EXPECTED THE REST OF THE EVENING...

AT 840 PM AN AREA OF SHOWERS AND THUNDERSTORMS WAS OVER EASTERN
LAKE ERIE AND THE NIAGARA PENINSULA. THE ACTIVITY WILL BE ENTERING
ERIE AND NIAGARA COUNTIES BY 9, AND GENESEE AND ORLEANS COUNTIES
BY 10. A PROLONGED PERIOD OF OCCASIONAL TORRENTIAL DOWNPOURS IS
EXPECTED ACROSS AREAS NORTH OF HAMBURG AND ATTICA. POOR DRAINAGE
FLOODING AND SIGNIFICANT PONDING ON AREA ROADWAYS CAN BE EXPECTED
THROUGH MIDNIGHT.
Special weather statement, Sep 4, 9:20 PM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
920 PM EDT SUN SEP 4 2011

NYZ019>021-050330-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN...WELLSVILLE
920 PM EDT SUN SEP 4 2011

...HEAVY RAIN MOVING INTO THE SOUTHERN TIER...

AT 920 PM AN EXTENSIVE AREA OF SHOWERS AND THUNDERSTORMS WAS
ABOUT TO ENTER CHAUTAUQUA COUNTY FROM LAKE ERIE AND NORTHWEST
PENNSYLVANIA. THE RAIN WILL OVERSPREAD THE ENTIRE SOUTHERN TIER
THROUGH THE REMAINDER OF THE EVENING. MOST LOCATIONS WILL BE PRONE
TO FREQUENT DOWNPOURS. LOCALIZED POOR DRAINAGE FLOODING, ALONG
WITH SIGNIFICANT PONDING ON AREA ROADWAYS CAN BE EXPECTED AS THE
RAIN SHIELD ADVANCES FROM WEST TO EAST. EASTERN CATTARAUGUS AND
ALLEGANY COUNTIES WON'T SEE THE HEAVY RAIN ARRIVE THERE UNTIL
BETWEEN 1030 PM AND 11.
Special weather statement, Sep 4, 11:32 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1132 PM EDT SUN SEP 4 2011

NYZ004>008-050500-
CAYUGA NY-JEFFERSON NY-LEWIS NY-OSWEGO NY-WAYNE NY-
1132 PM EDT SUN SEP 4 2011

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 1125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LARGE AREA OF MODERATE RAIN WITH EMBEDDED THUNDERSTORMS
  PRODUCING VERY HEAVY DOWNPOURS. THE STORMS ARE MOVING NORTHEAST AT
  25 MPH. MOST AREAS WILL RECEIVE AT LEST A HALF INCH OF RAIN
  BETWEEN 11:30 AND 1 AM...WITH SITES UNDER THE DOWNPOURS PICKING UP
  AS MUCH AS 2 INCHES. THIS WILL RESULT IN PONDING OF WATER ON
  ROADWAYS WITH SOME POOR DRAINAGE FLOODING.

LAT...LON 4357 7518 4342 7553 4348 7581 4333 7588
      4311 7723 4330 7710 4330 7691 4337 7695
      4332 7679 4353 7642 4354 7623 4380 7624
      4390 7645 4390 7614 4410 7638 4424 7612
      4430 7614 4441 7585 4410 7516 4362 7510

RSH
Special weather statement, Sep 5, 1:28 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
128 AM EDT MON SEP 5 2011

NYZ006>008-050700-
JEFFERSON NY-LEWIS NY-OSWEGO NY-
128 AM EDT MON SEP 5 2011

...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BRING LOCALLY HEAVY
RAIN DURING THE EARLY MORNING HOURS...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO STREAM EAST OF LAKE
ONTARIO. THESE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...AND WIND
GUSTS TO 30 MPH. AN ADDITIONAL HALF INCH TO AN INCH OF RAIN IS
POSSIBLE BETWEEN 130 AM AND 300 AM...WITH STORM TOTALS LOCALLY UP TO
3 INCHES POSSIBLE. HEAVIEST AMOUNTS WILL BE ALONG THE IMMEDIATE LAKE
SHORE IN OSWEGO AND JEFFERSON COUNTIES.

HEAVY RAIN WILL CAUSE PONDING OF WATER ON SOME ROADS...AND RISES IN
SOME OF THE SMALLER CREEKS AND STREAMS ACROSS THE REGION. MOTORISTS
SHOULD EXERCISE CAUTION WHEN TRAVELING TONIGHT.

LAT...LON 4410 7516 4379 7513 4334 7628 4351 7645
      4354 7623 4378 7623 4391 7637 4388 7645
      4390 7645 4393 7637 4387 7621 4392 7614
      4398 7622 4396 7629 4411 7638 4420 7629
      4424 7612 4430 7614 4440 7584

APFFEL

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 10:32 PM EDTAreal Flood AdvisoryBUFErie, Genesee, Wyoming3 hr
Sep 4, 11:32 PM EDTSpecial Weather StatementBUFJefferson, Lewis, Oswego, Wayne88 min
Sep 5, 3:31 AM EDTSmall Craft AdvisoryBUF6 hr

Nearby

Special Weather Statements in New York, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.